# SDR DALA2023101008315

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 5,099 hours, 575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 DOOR 2L MSG ON FAP. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 2L DAMPER & EMER OPS CYLINDER. OPS TEST OF CIDS. (0001954)
